# SDR R61A2021060400473

- Difficulty date: May 18, 2021
- Submitted: June 5, 2021
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 13,768 hours, 9,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7075T6080
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON CENTER FUSELAGE 3 FLOOR STRUCTURE RH INBD SEAT TRACK AT CROSSBEAM FR 84. REPAIRED SEAT TRACK IAW SRM 53-23-10 REPAIR 4. SEE AAR NRC# 4500907-1000-0052. AC WAS RTS.
